# SDR C2XA03CL176

- Difficulty date: October 22, 2003
- Submitted: October 23, 2003
- Operation: Air carrier
- Aircraft: N11565
- Make and model: Emb EMB-145LR
- Aircraft serial: 145621
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: TX
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLE FLIGHT 2317 THE CREW REPORTED THE EMERGENCY LIGHTS WERE INOPERATIVE.  MAINTENANCE REPLACED THE INVERTER.  OPERATIONAL CHECKS WERE GOOD.
